# SDR DALA2017022301504

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,790 hours, 36,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT BATTERY PACK CHECK,  FOUND LIGHTS AT THE R2 DOOR  TOP AND BOTTOM AND ON NBA LAVATORY WALL INOPERATIVE.  REPLACED THE  BATTERY PACK IAW AMM 33-51. CHARGED BATTERY AND CHECKED IAW  AMM 33-51.  ALL CHECKED GOOD.
